MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VISERA ELITE II XENON LIGHT SOURCE

OLYMPUS MEDICAL SYSTEMS CORP. VISERA ELITE II XENON LIGHT SOURCE
Model Number CLV-S200-IR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus medical systems corp.(omsc) for evaluation.Omsc confirmed the device, and could duplicate the user¿s report.The otv terminal of the device was deformed and the claw of the otv terminal was bent.Record review indicates that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.The exact cause was unknown.Omsc surmised that the reported phenomenon was occurred due to the otv terminal of the device was broke by accident.
 
Event or Problem Description
During the check of the delivery of the device, the light source cable could not connect to the device.The light source cable cannot be secured to the device and the light source cable disconnects from the device.Other detailed information was not provided.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.The aware date should be 02-apr-2020.Olympus will continue to monitor the field performance of this device.

Brand Name
VISERA ELITE II XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key11183617
Report Number8010047-2021-01534
Device Sequence Number3198260
Product Code OWN
UDI-Device Identifier04953170428142
UDI-Public04953170428142
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S200-IR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2020
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date01/17/2021
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown